# SDR SIMA20240211002

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N774JG
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 49,345 hours, 31,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Fa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT BRACKET BROKEN MEL 2553 - AUTH# 02-351M-C. . RAR FWD FA EMERGENCY FLASHLIGHT AND HOLDER IAW AMM 33-51-01 MEL ITEM RESTORED
